# SDR AALA20090805TUL02

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 69,000 hours, 32,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE DOWN TRACK, AFT CARGO STATION 1212-1309.  REPLACED TIE DOWN TRACK STATION 1212-1309 UNDER SRM 53-05-00.
